# SDR A6WA201303054821

- Difficulty date: February 18, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFED AREA FOUND ON LEFT O/B FLAP NEAR I/B ROLLER BEARING.  BLEND, MEASURE, RESTORE FINISH IAW REO 601R-57-53-968.
